# SDR UALA2009061101655

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,975 hours, 7,640 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1621
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK RT ENG NO START.  N2 ONLY 8-10 PERCENT. STARTER PROBLEM.  REPLACED PNEUMATIC STARTER AND STARTER VALVE.  GROUND CHECKED NORMAL.
